# SDR CALA2023052401609

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 82,502 hours, 11,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 188535
- Condition: Discharged
- Location: Seat 16 Def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN SEAT #16 DEF TO SEAT #27 DEF EMERGENCY LIGHT FOUND DIM FOR 15 MINUTES. TRANSFER REF NR HX WO.1711262 AND ORIGINATED BY EMP NO.V896965. CABIN EMER LT CHARGER AND BATTERY PACK (M6758) REPLACED AND INSTALLATION TEST NORMAL AS PER AMM 33-51-07. WORK ACCOMPLISHED BY MECHANIC V907892 INSPECTED BY V896995.
